A general analysis of bias in the estimated standard errors of least squares coefficients
Bruce C. Greenwald
Journal of Econometrics, 1983, vol. 22, issue 3, 323-338
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (43)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(83)90108-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:22:y:1983:i:3:p:323-338
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().